I had sex 7 days after the first day of my last period and the condom broke. I took Plan B the next day. And 6 days after I took the pill, I had my period. It didn't come with typical period symptoms like tender breasts and cramps. I know the hormone in Plan B can mess with hormone levels. It's not very heavy but I'm wondering if, after all of this, I could still be pregnant. Can I say I'm in the clear now that I had my period, however irregular? Please someone help me.
Why don't you wait and see if you get another period.
Some pregnant women have what they think are periods, especially first the first few months in their pregnancy.
Best thing is to do a pregnancy test.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2014 • 1 answer
Updated 4 Jul 2017 • 4 answers
Updated 16 Feb 2015 • 1 answer
Updated 21 Feb 2016 • 2 answers
Updated 1 Dec 2018 • 1 answer